By Topic

A note on Hermitian codes over GF(q2)

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Stichtenoth, H. ; Univ. GHS Essen, West Germany

Properties of codes defined by Goppa's algebraic-geometric method using Hermitian curves are discussed. Generator and parity check matrices for such codes are derived explicitly. Results concerning the minimum distance and the weight distribution of the codes are provided

Published in:

Information Theory, IEEE Transactions on  (Volume:34 ,  Issue: 5 )